# SDR QXEA2024052800136

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 14,247 hours, 9,537 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116604
- Part serial: 6133
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 12,794 hours, 8,194 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUES FLT @ FL310 HYD 3 LO QTY EICAS ADV LIGHT ILLUMINATED HYD 3 QTY WAS @ 18% THEN DECREASED TO 14%, THEN BACK TO 16%. REMAINED AT 16% TIL LANDING. AFTER LANDING HYD 3 LO QTY MSG EXTINGUISHED AND NYD 3 QTY WENT UP TO 28%. REMOVED FROM SERVICE. REF W/O 341270 N/R -00001 FOR REPLACEMENT OF #3A HYD PUMP OPS CHECK GOOD NO LEAK NOTED. RETURNED TO SERVICE.
